# SDR HALA2009052200215

- Difficulty date: May 22, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,496 hours, 31,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON TOP OF LT FLAP AFT INTERNAL FRAMES TOP SURFACE.  SECTION REPLACEMENT, REPAIRED IAW 767-300 SRM 51-70-12 FIG 2.
